Ask an expert
Question

06 Nov 2011

erection pill headache
I have weak erections, and erectile dysfunction, I''m 29 years old. My doctor recommends that I see a psychiatrist he thinks it''s all in my mind, which may be correct. Either way I''ve been buying the red erection pills one can get over the counter at adult world, some chinese brand. whenever I use these, I get massive migraines afterwards for the rest of that day, and a mild headache for the rest of the next day, and I feel out of it, dizzy, and struggling to concentrate. What exactly happens in your head while you''re undergoing a headache like this? and what are the REAL risks?
Answer 281 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dart

Unfortunately, I am not familiar with the drug in question. If you are experiencing these symptoms, you should refrain from taking it. Rather ask your doctor for a script for Cialis, Levitra or Viagra. These products are specially developed to treat erectile dysfunction.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote